MAUDE Adverse Event Report: BENCHMARK ZOOM LATITUDE; EXTERNAL PROGRAMMER

BENCHMARK ZOOM LATITUDE; EXTERNAL PROGRAMMER
Model Number 3120
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that when the programmer was started, the screen did not light up and there was a smoke from the edge of the screen.Furthermore the programmer will be replaced and returned for repair/analysis.No adverse patient effect was reported.

Brand Name
ZOOM LATITUDE
Common Device Name
EXTERNAL PROGRAMMER
Manufacturer (Section D)
BENCHMARK
4065 theurer boulevard
winona MN 55987
Manufacturer (Section G)
CRS MEDICAL GMBH
loherstrasse 6
asslar 35614
GM   35614
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key14164167
Report Number2124215-2022-07489
Device Sequence Number4293619
Product Code LWS
UDI-Device Identifier00802526564703
UDI-Public00802526564703
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P910077/S046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3120
Device Catalogue Number3120
Device Lot Number064952
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2022
Initial Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/20/2006
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown